# SDR SIMA20250911002

- Difficulty date: September 11, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 22,900 hours, 15,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR STRUCTURE, LH FLOOR BEAM HAS CORROSION AT FR87 AND Y= -5" LEVEL 2 CORRSION REMOVED CORROSION FROM PASSENGER LH FLOOR BEAM PER ERJ175 SRM 51-10-03. BLENDED AREA MEASURES L=1.02", W=- 0.8", H=0.040". ORIGINAL MATERIAL THICKNESS IS 0.080", MATERIAL REMOVED IS 0.- 040", MATERIAL REMAINING =0.040", AND IS FOUND TO BE OUT OF ALLOWABLE LIMITS PER ERJ175 SRM 53-23-10/AD02. LOCATED, DRILLED AND DEBURRED HOLES ON NEW FLOOR BEAM LH FR 87 Y=-5 IAW E-175 SRM 51-40-02(PN170-65669-003). TREATED HOLES IAW E-175 SRM 51-23-04. INSTALLED L/H FLOOR BEAM ON PASSENGER FLOOR STRUCTURE FR 87 Y=-5 IAW E-175 SRM 51-40-08. TOPCOATED FASTENERS AND APPLIED CIC ON LH FLOOR BEAM FR 87 Y=-5 IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015 AND CPM 51-25-00. REMOVED AND REPLACED L/H FLOOR BEAM ON PASSENGER FLOOR STRUCTURE FR 87 Y=-5 IAW E-175 SRM 51-40-08.  LEVEL 2 CORROSION
